# SDR ASAA1159536

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,399 hours, 5,294 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32912142
- Part serial: 242
- Condition: Failed
- Location: Apu
- Part time: 1,812 hours, 1,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUEL BLEED LIGHT IN FLIGHT JUST BEFORE CRUISE.  APU WAS OFF AND BLEED VALVE WAS OFF.  STAYED ON THE WHOLE FLIGHT.  DISCONNECTED APU BLEED VALVE CONNECTOR D10434 DUEL BLEED LIGHT EXTINGUISHED.  PER WPM 49 52 31.  REPLACED APU BLEED AIR VALVE, OPS CHECK NORMAL NO LEAKS NOTED REF MM 49 52 11.
